PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 55 | 2 |
Tytuł artykułu

On \(\ell_{q}\)-strictly singular operators on variable exponent spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Strictly singular operators on variable exponent (or Nakano) function spaces \(L^{p\left(\cdot\right)}\) are characterized in terms of being \(\ell_{q}\)-strictly singular for the values \(q\) in the essential range \(R_{p\left(\cdot\right)}\) of the exponent function. This extends a result of L. Weiss [On perturbations of Fredholm operators in \(L_{p}\)-spaces, Proc. Amer. Math. Soc. 67 (1977), 287-292] for \(L^{p}\)-spaces.
Rocznik
Tom
55
Numer
2
Opis fizyczny
Daty
wydano
2015
online
2016-05-25
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_14708_cm_v55i2_1130
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.